# SDR DHL9770240D

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING UPPER T/E NR 12 SPOILER I/B HINGE CUTOUT CRACKED.  STOP DRILLED CRACK,  INSTALLED REPAIR DOUBLER PER SRM 57-20-4, 3 X 2.
